MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. UNSPECIFIED PLUM 360 INFUSION PUMP; PUMP, INFUSION

ICU MEDICAL COSTA RICA LTD. UNSPECIFIED PLUM 360 INFUSION PUMP; PUMP, INFUSION
Catalog Number 30010
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although the multiple attempts were requested for the device to be returned for evaluation, it has not been received.Without the returned device, a probable cause is unable to be determined.If additional information becomes available, a supplemental emdr will be submitted at that time.
 
Event or Problem Description
The complaint/event occurred on an unspecified date and involved an unspecified plum 360 infusion pump.The device reportedly turned off unexpectedly while in an elevator.It was not reported whether or not the pump alarmed before it shut down.The customer is claiming an unspecified sentinel event without any further details.Attempts have been made to obtain further information surrounding any patient details and the event, however, there is no additional information available to provide at this time.

Brand Name
UNSPECIFIED PLUM 360 INFUSION PUMP
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21994277
Report Number9615050-2025-00215
Device Sequence Number19955133
Product Code FRN
UDI-Device IdentifierM3353001004141
UDI-PublicM3353001004141
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K161469
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 05/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number30010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2025
Initial Report FDA Received Date05/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown